MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD PHASEAL; SECONDARY SET

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD PHASEAL; SECONDARY SET
Catalog Number 515302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal was leaking.The following information was provided by the initial reporter: "i would like to file a product feedback - chemo drip leaking from the top of secondary set batch: 1024993 exp: 05/2026.Photos attached - wet inside zipper bag.Product returned by daycare oncology nurse - visible droplets inside zipper bag with the product.Day nurse claimed it was leaky from the top of secondary set.Pharmacy redo a new product for nurse and discarded the hazardous leaky product.".
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.D.3.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Product 515302, lot 1024993, qty 20160 was produced in oct 2022.According to dhr, there were no quality notifications observed during manufacturing process.Manufacturing process was conducted in accordance with document (b)(4) and all quality control activities have been performed according to quality specification 10-0160 and 10-0255.Risk assessment has been performed based on document (b)(4) peura phaseal c61 and it can be confirmed that this failure mode (leakage) has been included into mentioned document, and appropriate risk control have been set up.Based on the photo forwarded by the customer, it is difficult to see the reported defect.It is not visible whether there is damage to the solid component or whether it is a damaged tube.During assembly, the product undergoes a 100% leak inspection, and this is defined in procedure 15-0137.If the leaking product is detected in the 100% testing process, it will be separated as scrap.Also, 100% inspection is performed according to 10-0160 for critical defect characterized as c4.2 deficiency in the hermeticity of the product, per iso8536-4:2010.Visual inspection of the retain sample did not reveal any defect.The functional test also found no leakage on the set., please see attachment 1.With a 100% inspection, we prevent a defective product from reaching the customer.It is possible that the mentioned defect was caused by the customer's handling or by some other method unknown to us.
 
Event or Problem Description
No additional information provided.

Brand Name
BD PHASEAL
Common Device Name
SECONDARY SET
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18373017
Report Number2243072-2023-02226
Device Sequence Number20763918
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number515302
Device Lot Number1024993
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/28/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown